# SDR 95ZZZX3081

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2332M
- Make and model: Piper PA-28-181
- Aircraft serial: 287890248
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W SB 518C (LYC) CHECKED VERNATHERM NUT, FOUND LOOSE, NOT CRIMPED CORRECTLY.  NEW PART ON ORDER.  PREVIOUSLY FOUND 3 OTHER AIRCRAFT OUT OF 5 AIRCRAFT CHECKED WITH VERNATHERM NUTS LOOSE, AND THEY WERE REPLACED WITH NEW VERNATHERM VALVES AFTER INSPECTION TO C/W SB 518B.
